# SDR SWAA2025021489402

- Difficulty date: January 24, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE 5(EA) RT SIDE (5EA) AT PASSENGER CABIN 2025-91664<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE 5(EA) RT SIDE (5EA) AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-15-400-802;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE 5(EA) RT SIDE (5EA) AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-15-400-802
